# SDR DALA12015913210

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY AT FRAME 58, STR 44 BEAM HAS CORROSION.  REMOVED CORROSION IAW 51-74-00.  AREA MEASURES L=1.0"X W=.80"X D=.012" ORG MAT .079, NO LIMITS FOUND IN SRM.  R & R BEAM AT STR 44  BETWEEN FR 58 AND 59 IAW SRM 51-42-11.
